On the Poisson Transform on Symmetric Spaces of Real Rank One

Research output: Contribution to journalArticle

10 Scopus citations

Abstract

In this paper we investigate L2 boundedness properties of the Poisson transform associated to a symmetric space of real rank one and prove a related Plancherel-type theorem.

Original languageEnglish (US)
Pages (from-to)513-523
Number of pages11
JournalJournal of Functional Analysis
Volume174
Issue number2
DOIs
StatePublished - Jul 10 2000

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint Dive into the research topics of 'On the Poisson Transform on Symmetric Spaces of Real Rank One'. Together they form a unique fingerprint.

  • Cite this